# SDR ASAA2012071692552

- Difficulty date: July 1, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 18,064 hours, 5,410 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT GOT FMC DISAGREE MESSAGE.  ACFT GROUNDED.  RESET SUCCESSFUL IAW FMC/QRH PROCEDURES.  OPS NORMAL.
